# SDR DL72S951319

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 65196854540
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, FOUND AFT BULKHEAD TORN AND BENT AT STATION 99.25, OF NOSE COWL.  REPAIRED DAMAGE PER SRM 54-10-3 FIG NR 3.
